# SDR HAL96058

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: ACA0031507
- Condition: Cracked
- Location: Bs 1501
- Part time: 68,464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND 3 CRACKS IN AFT FLOOR BEAM LOWER CAP STATION Y 1501, AT STATION X EACH CRACK IS APPROX 1 INCH LONG.  INSTALLED FABRICATED DOUBLERS IAW ESO 7349 DATED 9-6-96.  (M)
